# SDR DALA2025060904381

- Difficulty date: June 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 14,919 hours, 6,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR (L1) SCUFF PLATE FASTENER HOLES 40L, 70L, 80L, 90L, 100L, AND 110L HAVE CORROSION. REMOVED CORROSION AND EVALUATED DAMAGED AREA ON FWD PAX DOOR LWR SKIN CUT-OUT, FOUND OUT OF LIMITS IAW A220 ASRP J51-21-06, J53- 21-01. RESTORED FINISH AND ACCOMPLISHED ALL WORK IAW DELTA ERA626270 REV. ORIGINAL. ASSOCIATED ER/A 14-626270 ADDED FOR AC 8120. (LP# 1005387)
